Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 8, 2025, 4:21 PM CDT for Armstrong County, Donley County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2025, 4:21 PM CDT (21:21 UTC)
- Expired
- Jun 8, 2025, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.5 in
Counties Armstrong County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 62 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:40 PM CDT | TSTM WND GST 83 | 15 Wsw Clarendon, TX | Mesonet gusted to 65 mph at 1640CDT and continued to gust above 58 mph until 1646CDT. Peak gust of 83 mph occurred at 1642CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.4 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1608 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 1736 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
647
WFUS54 KAMA 082121
TORAMA
TXC011-129-082200-
/O.NEW.KAMA.TO.W.0045.250608T2121Z-250608T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
421 PM CDT Sun Jun 8 2025
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Southeastern Armstrong County in the Panhandle of Texas...
Southwestern Donley County in the Panhandle of Texas...
* Until 500 PM CDT.
* At 421 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Goodnight, or 15 miles south of
Claude, moving southeast at 25 mph.
HAZARD...Tornado and grapefruit size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Armstrong and southwestern Donley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3497 10140 3489 10088 3475 10087 3475 10144
TIME...MOT...LOC 2121Z 297DEG 20KT 3488 10129
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50 IN
$$
LFM2 follow-up statements
574
WWUS54 KAMA 082141
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
441 PM CDT Sun Jun 8 2025
TXC011-129-082200-
/O.CON.KAMA.TO.W.0045.000000T0000Z-250608T2200Z/
Armstrong TX-Donley TX-
441 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN ARMSTRONG AND SOUTHWESTERN DONLEY COUNTIES...
At 440 PM CDT, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Goodnight, or 16 miles southwest of
Clarendon, moving southeast at 25 mph.
HAZARD...Tornado and grapefruit size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Armstrong and southwestern Donley Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3489 10088 3475 10087 3475 10128 3495 10127
TIME...MOT...LOC 2140Z 296DEG 22KT 3482 10115
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.50IN
$$
LFM164 WWUS54 KAMA 082151 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 451 PM CDT Sun Jun 8 2025 TXC011-129-082200- /O.EXP.KAMA.TO.W.0045.000000T0000Z-250608T2200Z/ Armstrong TX-Donley TX- 451 PM CDT Sun Jun 8 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN ARMSTRONG AND SOUTHWESTERN DONLEY COUNTIES WILL EXPIRE AT 500 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for the Panhandle of Texas. && LAT...LON 3489 10088 3475 10087 3475 10128 3495 10127 TIME...MOT...LOC 2150Z 297DEG 20KT 3480 10109 $$ Vanden Bosch
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:18 PM CDT, 2 hours 3 minutes earlier. Its key messages:
- Issued at 248 PM CDT Fri Jun 6 2025
- Potentially widespread strong to severe thunderstorm activity is favored this afternoon and through the evening, with all hazards in play once again. The primary hazards look to be damaging winds (75+ mph) and giant hail (3.0" - 5.0"). A tornado can't be ruled out (4-9% chance within 25 miles)
- Active weather looks to continue into next week with chances for shower and thunderstorms into Friday. However, the severe threat looks more limited compared to the last several days.
Area forecast discussion, Jun 8, 2:18 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
218 PM CDT Sun Jun 8 2025
...New SHORT TERM, LONG TERM...
.MESOSCALE UPDATE FOR EXPECTED SEVERE WEATHER...
Issued at 1243 PM CDT Sun Jun 8 2025
Present analyses has show that current showers and thunderstorms
seen on radar are the result of short-wave disturbance present
just southwest Hereford, TX. The leading edge of this short-wave
is currently utilizing a present deep source of moisture present
in the NE, which has allowed these storms to form. What has been
interesting is that behind this wave is a pocket of drier and
more stable air that could hinder chances in the southwestern
Panhandles. Still the another short-wave is still expected to
force the present stalled cold front out of the NW and be the main
catalyst for the severe weather we have been expecting later this
afternoon. Latest from the 18Z sounding has suggest that high
CAPE values are play, greater than 4000 J/kg, with CAMs still
suggesting effective bulk shear reaching upwards of 50kt as storms
move southeast. Meanwhile, 0 to 1 km is still trending on a very
low end, which will make it hard for tornadoes to develop off of
discrete cells. However, there is good 0 to 3 km along the frontal
boundary which may create spin ups along the expected squall
line. Still current main threats remain on large and destructive
hail up to 5 inches for any discrete cells followed by strong
straight line winds upwards of 80 to 100 mph along the expect
formation of the line.
&&
.KEY MESSAGES...
Issued at 248 PM CDT Fri Jun 6 2025
- Potentially widespread strong to severe thunderstorm activity is
favored this afternoon and through the evening, with all hazards
in play once again. The primary hazards look to be damaging
winds (75+ mph) and giant hail (3.0" - 5.0"). A tornado can't be
ruled out (4-9% chance within 25 miles)
- Active weather looks to continue into next week with chances for
shower and thunderstorms into Friday. However, the severe threat
looks more limited compared to the last several days.
&&
.SHORT TERM ...
(This evening through Monday night)
Issued at 217 PM CDT Sun Jun 8 2025
Today continues to trend as another good set up for severe
weather as models see upper-level flow shift northwesterly with
the movement of a broad trough up in the Midwest. Meanwhile,
latest form the CAMs continues to see a trend of very high MLCAPE
values with some portions of the Panhandles possibly peaking at
over 4000 J/kg. This instability combine with effective bulk shear
pushing the 50 to 60 kt range could easily see large and
destructive hail up to 5 inches in diameter with any discrete
cells. Added to this destructive hail will also be the potential
for very strong straight line winds with many of the CAMs still
suggesting that cells will congeal into a line thanks to a
disturbance pushing in from the north. As for the tornado threat,
latest CAMs do still see certain ingredient in play for the day,
such as 3CAPE values above 100 J/kg, low LCL heights, and 0 to 3km
shear above 20 kt. However, the lack of 0 to 1 km shear has
confidence on the lower end when it comes to any discrete
supercells. Instead the threat may be more prevalent once storms
congeal in tow a line later this afternoon thanks to the present 0
to 3km shear. Meanwhile on the flooding side, models are
expecting for PWAT values to rebound with the all locations above
an inch. What will need be watch is the eastern half of the
Panhandles where values rise even further with some locations near
the Southeastern Panhandles nearing 2 inch mark. It should also
be noted that, grounds are already decently saturated from the
prior week of activity that could make it much more prone to
flooding.
As for the uncertainties for today, one of the biggest continues
ride on the movement cold front following the trough to our north.
Prior model runs have suggested that this front may stall in
Kansas, however, the latest CAMS have also seen it push into the
Panhandles sometime Sunday. If the front does pass then severe
weather will heavily degrade with activity quick to fall off for
the overnight. However if it does stall, then there is potential
to see similar conditions to last night where we see thunderstorms
present clear into Monday morning. Other factors that seem to
already be coming into play is the presence of a secondary short-
wave. The leading edge of this short-wave is currently utilizing a
present deep source of moisture present in the NE, which has
allowed these storms to form. What has been interesting is that
behind this wave is a pocket of drier and more stable air that
could hinder chances in the southwestern Panhandles. Still the
another short-wave is still expected to force the present stalled
cold front out of the NW and be the main catalyst for the severe
weather we have been expecting later this afternoon.
Moving into Monday will see the present northwesterly upper-level
flow continue with another chance at showers and thunderstorms to
follow for the afternoon and evening. However, latest analysis of
the current CAMs are not presence are very strong ingredient most
likely from the expected cold frontal passage and activity
expected today. Still there is enough CAPE and wind shear present
that isolated strong to severe thunderstorms can still be present
for the day. Otherwise look for slightly cooler temperatures to
follow for Monday with highs in the 70s to low 80s.
Scoleri
&&
.LONG TERM ...
(Tuesday through next Saturday)
Issued at 217 PM CDT Sun Jun 8 2025
Northwesterly flow looks to stay present as we move into the new
week with model agreement seeing the upper-level trough push into
the Great Lakes Region with a ridge continuing to build over the
Western United States. This upper-level flow is generally
beneficial for the Panhandles to receive active weather as it
allow for quick short-wave disturbances to move across the area
that will produce showers and thunderstorms. Currently, model
agreement looks to agree to the active pattern continuing as we
see short-waves move across each day which will prompt 20 to 40%
chances of precipitation clear into Friday. Of course chances like
these for this time of year with always come with the threat of
severe weather. Regardless, this active pattern does look like it
might have an end with latest models seeing the ridge move over by
this weekend. For now, look for temperatures to stay below our
normal with afternoon highs in the 70s to 80s.
Scoleri
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Sun Jun 8 2025
Current radar has seen thunderstorm developing off a weak short
wave boundary that has seen showers and thunderstorms just a
little out of the vicinity of KGUY and KAMA. Meanwhile in the NW
Panhandles, the stalled cold front that is expected to bring much
of the severe weather tonight is starting develop thunderstorms as
well. The front is expected to eventually drift down SE across
the Panhandles over the course of the afternoon and evening hours
and potentially impact terminals with very strong winds, larger
hail, and heavy rainfall. There has been uncertainty on how much
of an impact each terminal received, with currently KGUY having
best chances.
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 59 78 59 81 / 60 10 10 10
Beaver OK 56 83 58 88 / 20 0 0 0
Boise City OK 54 79 54 84 / 30 20 10 10
Borger TX 60 81 60 86 / 50 10 10 10
Boys Ranch TX 59 80 59 83 / 50 20 10 20
Canyon TX 58 78 58 81 / 60 20 20 20
Clarendon TX 60 78 60 81 / 80 20 10 10
Dalhart TX 55 77 55 81 / 40 20 10 10
Guymon OK 56 81 57 86 / 30 0 0 0
Hereford TX 59 78 58 81 / 50 30 20 20
Lipscomb TX 58 81 59 86 / 50 0 0 0
Pampa TX 59 78 59 82 / 60 10 10 10
Shamrock TX 60 81 60 84 / 80 10 10 0
Wellington TX 62 81 62 84 / 80 20 10 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch from 6 PM this evening to midnight CDT tonight for
TXZ014-015-018>020.
OK...None.
&&
SHORT TERM...11
LONG TERM....11
AVIATION...11Hazardous weather outlook, Jun 8, 2:23 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 223 PM CDT Sun Jun 8 2025 OKZ001>003-TXZ001>020-317-090730- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 223 PM CDT Sun Jun 8 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. High end severe potential is expected to be present across the Panhandles Sunday with all hazards expected to be in play for the afternoon and evening hours. Giant hail up to grapefruit size and straight line winds over 80 mph could occur. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Chances for shower and thunderstorms are expected to continue through next week with potential to see strong to severe thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Jun 8, 3:53 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
353 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM Hail 9 S Claude 34.98N 101.36W
06/08/2025 M1.75 Inch Armstrong TX Public
&&
TLHLocal storm report, Jun 8, 3:58 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
358 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Hail 10 ESE Texline 36.30N 102.87W
06/08/2025 M1.75 Inch Dallam TX Public
&&
TLHLocal storm report, Jun 8, 4:02 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
402 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 5 S Bryans Corner 36.55N 100.82W
06/08/2025 M1.00 Inch Beaver OK Emergency Mngr
0351 PM Hail 7 S Claude 35.01N 101.36W
06/08/2025 M1.50 Inch Armstrong TX NWS Employee
&&Local storm report, Jun 8, 4:09 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
409 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Hail Skellytown 35.57N 101.18W
06/08/2025 E1.00 Inch Carson TX Public
Report from mPING: Quarter (1.00 in.).
&&
11Local storm report, Jun 8, 4:13 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
413 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Hail 10 S Claude 34.96N 101.36W
06/08/2025 E3.50 Inch Armstrong TX Public
Report from mPING: Baseball++ (3.50 in.).
&&
11Local storm report, Jun 8, 4:20 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Amarillo TX
420 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Hail 10 S Claude 34.96N 101.36W
06/08/2025 E4.25 Inch Armstrong TX Public
Report from mPING: Grapefruit+ (4.25 in.).
0416 PM Hail Stinnett 35.82N 101.44W
06/08/2025 E1.50 Inch Hutchinson TX Emergency Mngr
&&The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:05 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 55 min |
| Jun 7, 9:06 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 39 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 48 min |
| Jun 7, 10:23 PM CDT | Special Weather Statement | AMA | Oldham | 37 min |
| Jun 8, 12:39 AM CDT | Special Weather Statement | AMA | Hartley | 36 min |
| Jun 8, 12:58 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 47 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | AMA | Oldham | 28 min |
| Jun 8, 1:29 AM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 46 min |
| Jun 8, 1:40 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 50 min |
| Jun 8, 1:44 AM CDT | Special Weather Statement | AMA | Hutchinson | 31 min |
| Jun 8, 2:17 AM CDT | Special Weather Statement | AMA | Randall | 28 min |
| Jun 8, 2:22 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 38 min |
| Jun 8, 2:54 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 51 min |
| Jun 8, 2:58 AM CDT | Areal Flood Advisory | AMA | Armstrong, Randall | 3 hr |
| Jun 8, 3:27 AM CDT | Special Weather Statement | AMA | Donley | 33 min |
| Jun 8, 11:13 AM CDT | Special Weather Statement | AMA | Ochiltree | 32 min |
| Jun 8, 1:34 PM CDT | Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 3 more | 10 hr |
| Jun 8, 2:21 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 54 min |
| Jun 8, 2:48 PM CDT | Tornado Warning | AMA | Dallam | 27 min |
| Jun 8, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 57 min |
| Jun 8, 3:05 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 55 min |
| Jun 8, 3:09 PM CDT | Tornado Warning | AMA | Dallam | 51 min |
| Jun 8, 3:39 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 66 min |
| Jun 8, 3:44 PM CDT | Tornado Warning | AMA | Armstrong | 46 min |
| Jun 8, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 54 min |
| Jun 8, 3:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 67 min |
| Jun 8, 3:55 PM CDT | Tornado Warning | AMA | Dallam | 50 min |
| Jun 8, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Jun 8, 4:03 PM CDT | Areal Flood Warning | AMA | Armstrong, Donley | 6 hr |
| Jun 8, 4:20 PM CDT | Areal Flood Warning | AMA | Hutchinson, Moore, Roberts | 4 hr |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 65 min |
| Jun 8, 4:30 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 30 min |
| Jun 8, 4:34 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 56 min |
| Jun 8, 4:37 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 38 min |
| Jun 8, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 38 min |
| Jun 8, 4:54 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 66 min |
| Jun 8, 5:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
| Jun 8, 5:08 PM CDT | Areal Flood Advisory | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 98 min |
| Jun 8, 5:09 PM CDT | Tornado Warning | AMA | Hartley | 51 min |
| Jun 8, 5:15 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 3 hr |
| Jun 8, 5:17 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| Jun 8, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 67 min |
| Jun 8, 5:46 PM CDT | Areal Flood Warning | AMA | Carson, Gray | 3 hr |
| Jun 8, 5:48 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 57 min |
| Jun 8, 5:50 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 25 min |
| Jun 8, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham, Potter | 53 min |
| Jun 8, 5:56 PM CDT | Flash Flood Warning | AMA | Carson, Gray, Hutchinson | 3 hr |
| Jun 8, 6:01 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 59 min |
| Jun 8, 6:25 PM CDT | Special Weather Statement | AMA | Carson, Gray | 35 min |
| Jun 8, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 53 min |
| Jun 8, 6:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 44 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.